TU Darmstadt / ULB / TUbiblio

Semiparametric CRB and Slepian-Bangs formulas for Complex Elliptically Symmetric Distributions

Fortunati, S. and Gini, F. and Greco, M. S. and Zoubir, A. M. and Rangaswamy, M. (2019):
Semiparametric CRB and Slepian-Bangs formulas for Complex Elliptically Symmetric Distributions.
In: IEEE Transactions on Signal Processing, pp. 5352-5364, 67, (20), [Online-Edition: https://arxiv.org/abs/1902.09541],
[Article]

Item Type: Article
Erschienen: 2019
Creators: Fortunati, S. and Gini, F. and Greco, M. S. and Zoubir, A. M. and Rangaswamy, M.
Title: Semiparametric CRB and Slepian-Bangs formulas for Complex Elliptically Symmetric Distributions
Language: English
Journal or Publication Title: IEEE Transactions on Signal Processing
Volume: 67
Number: 20
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications > Signal Processing
Date Deposited: 21 Aug 2019 06:21
Official URL: https://arxiv.org/abs/1902.09541
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item